# SDR ASAA2024081051714

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 59,004 hours, 17,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT "EXIT/SALIDA" SIGN AT EXIT ROWS FELL OFF. GROUNDED - YES. REINSTALLED "EXIT/SALIDA" SIGN @ EXIT ROW & OPS NML.
